TITLE

Sustained remission and reversal of end-organ dysfunction in a patient with anaplastic myeloma

AUTHOR(S)
Agrawal, Mridul; Kanakry, Jennifer; Arnold, Christina; Suzman, Daniel; Mathieu, Luckson; Kasamon, Yvette; Gladstone, Douglas; Ambinder, Richard; Ghosh, Nilanjan
PUB. DATE
July 2014
SOURCE
Annals of Hematology;Jul2014, Vol. 93 Issue 7, p1245
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
The article presents a case study of a 59-year-old woman presented with 3–4 weeks of easy bruising, jaundice, and abdominal pain. She was admitted for acute liver failure, thrombocytopenia which required continuous venovenous hemodialysis (CVVHD). Her initial treatment consisted of cyclophosphamide (Cy) followed by bortezomib.
ACCESSION #
96395649

 

Related Articles

  • Hepatitis alcohólica severa no respondedora a glucocorticoides: Reporte de un caso. Olivares Felipe, A.; de la Piedra María José, B.; Jugo Aranzazu, B.; Vial Verónica, L.; Morán Nicolás, C.; Oyarzún Hernán, R.; Wenk Carolina, C. // Revista ANACEM;2013, Vol. 7 Issue 2, p84 

    INTRODUCTION: Alcoholic hepatitis constitutes an acute inflammatory episode due to prolonged alcohol abuse on a previously damaged liver. Clinical features include jaundice, signs of chronic alcoholism and progressive liver failure. CASE REPORT: A 60-year-old male with a history of cirrhosis due...

  • Did an herbal remedy cause this patient's liver failure? Begany, Timothy // RN;May95, Vol. 58 Issue 5, p17 

    Informs about a case of liver failure in a 60-year-old female, reported by Illinois clinicians, probably caused due to chaparral intake. Details of the case.

  • Sodium stibogluconate.  // Reactions Weekly;6/12/2010, Issue 1305, p25 

    The article describes the case of a female infant who developed fulminant liver failure after receiving intramuscular (IM) sodium stibogluconate for visceral leishmaniasis.

  • Thiamazole.  // Reactions Weekly;10/2/2010, Issue 1321, p30 

    The article describes the case of a 24-year-old man who developed acute liver failure while receiving thiamazole for hyperthyroidism.

  • Amiodarone.  // Reactions Weekly;5/21/2011, Issue 1352, p8 

    The article describes the case of a 67-year-old woman with a history of cardiac arrhythmia who experienced liver failure following treatment with amiodarone.

  • Paracetamol overdose.  // Reactions Weekly;6/18/2011, Issue 1356, p29 

    The article describes the case of an 18-year-old man who diagnosed with liver failure following an intentional paracetamol overdose.

  • Rituximab.  // Reactions Weekly;6/26/2010, Issue 1307, p39 

    The article describes the case of two patients who experienced acute liver failure due to hepatitis B reactivation after receiving chemotherapy that includes rituximab.

  • Clindamycin.  // Reactions Weekly;1/11/2014, Issue 1483, p33 

    The article presents a case study of a 73-year old man who developed acute liver failure while receiving clindamycin.

  • Methotrexate.  // Reactions Weekly;5/22/2010, Issue 1302, p34 

    The article describes the case of a 76-year-old woman who developed pancytopenia and acute liver failure while receiving methotrexate for vertebral joint disease.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics